# SDR AALA202507103506

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 44,905 hours, 19,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY SLIDE DRAGGING ON DOOR THRESHOLD WHEN OPENING AND CLOSING DOOR. INSPECTED AND RESECURED VELCRO. PER AMM 25-66-01.
